MathSciNet Relay Station
MathSciNet bibliographic data
MR1056805 46B20 (46C99)
Alonso, Javier; Benítez, Carlos Orthogonality in normed linear spaces: a survey. I. Main properties. Extracta Math. 3 (1988), no. 1, 1–15.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement